首页 | 本学科首页   官方微博 | 高级检索  
     

一类四阶微分方程三点边值问题的正解
引用本文:李迈龙. 一类四阶微分方程三点边值问题的正解[J]. 四川师范大学学报(自然科学版), 2005, 28(5): 556-559
作者姓名:李迈龙
作者单位:湖南理工学院,数学系,湖南,岳阳,414000
基金项目:湖南省教育厅科研基金资助项目
摘    要:研究了一类四阶微分方程的三点边值问题,证明了在满足一定条件下,上述边值问题存在两个正解.

关 键 词:边值问题  多解性    Avery-Henderson不动点定理
文章编号:1001-8395(2005)05-0556-04
收稿时间:2004-11-04
修稿时间:2004-11-04

Positive Solutions of a Class of Three-point Bundary Value Problems for the Fourth-order Differential Equation
LI Mai-long. Positive Solutions of a Class of Three-point Bundary Value Problems for the Fourth-order Differential Equation[J]. Journal of Sichuan Normal University(Natural Science), 2005, 28(5): 556-559
Authors:LI Mai-long
Abstract:Consider three-point boundary value problems for the fourth-order diffenential equation. Some sufficient conditions under which the problems have at least two positive solutions are given.
Keywords:Boundary value problems   Multiplicity   Cone   Avery-henderson fixed point theorem
本文献已被 CNKI 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号